# SDR ASAA201806255174

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 16,672 hours, 5,442 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400762050
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAN DUCT PANELS AT THE 6 AND 3 O`CLOCK POSITIONS TO BE LOOSE.  ACFT GROUNDED.  TIGHTENED FASTENERS ON FAN DUCT PANELS IAW AMM 72-23-07.   PANELS ARE SECURE.
